# SDR 07FDEA01303

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-304
- Aircraft serial: 400
- Aircraft time: 31,065 hours, 24,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACKED LT NLG DOOR ACTUATOR ATTACH FITTING (EO 6-5340-7-5001).  COMPLIED WITH EA 6-5340-102027 PT1 FUSELAGE CRACKED LT NLG DOOR ACTUATOR ATTACH FITTING (EO 6-5340-7-500  1) IAW SB A310-53-2065 REV 04.
